MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR, HEADER M; SCS IPG

ABBOTT MEDICAL PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR, HEADER M; SCS IPG
Model Number 3661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional information was requested but not yet received.
 
Event or Problem Description
It was reported that the patient experienced shocking sensation at the ipg site.As a result, surgical intervention may be undertaken to address the issue.

Brand Name
PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR, HEADER M
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key25866307
Report Number1627487-2026-09019
Device Sequence Number9518377
Product Code LGW
UDI-Device Identifier05415067020208
UDI-Public(01)05415067020208(10)T00005568(17)241130
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number3661
Device Catalogue Number3661
Device Lot NumberT00005568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2026
Initial Report FDA Received Date07/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale